Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jord

Change in eyes.. quite worried

This have never happened before since ive been on accutane, my eyes are quite veiny and have a VERY light yellow tinge to them no loss of vision or anything, i feel as i usually do anyone have an explaination :(?

Share this post


Link to post
Share on other sites

Accutane also made my eyes red, veiny and dry. It's been 7 months since I took the drug and this condition persists. I'm guessing it's permanent.

The yellowing of the eyes might be related to liver damage. I suggest you contact your doctor. I'm not try to scare you, and I'm also not 100% sure, but better safe then sorry.

Share this post


Link to post
Share on other sites

Ditto - contact your dermatologist asap. Better safe than sorry. Please update on what you find out.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×